Methazolamide와 acetazolamide 복용후 유발된 천식 1례
A Case of Methazolamide- and Acetazolamide-Induced Asthma
1
조회
0
다운로드
0
인용
0
참고문헌
초록
Abstract
Acetazolamide and methazolamide are carbonic anhydrase inhibitors commonly used for lowering intraocular pressure in glaucoma and other ophthalmic diseases. They are unsubstituted sulfonamide derivatives that are known to cause many adverse side effects, including hyperchloremic metabolic acidosis, drowsiness, paresthesis, fever, rash and interstitial nephritis. A case of Steven-Johnson syndrome resulting from allergic reaction of anhydrase Inhibitor has recently been reported but cases of acetazolamide- and methazolamide- induced asthma in adults as respiratory response have not been reported in Korea. We report a case of methazolamide- and acetazolamide- induced asthma with a review of the literature. (Korean J Asthma, Allergy Clin Immunol 2004;24:261-264)
참고문헌 (9)
- "the role of hospital", pp.1~24
- "A case of Steven-Johnson Syndrome after acetazolamide use", 39, pp.216~220 (1998)
- "Four cases of Steven-Johnson Syndrome associated with methazolamide treatment", 38, pp.798~801 (2000)
- "Diagnosis of drug allergy", 17, pp.213~224 (1997)
- "Diuretics: Clinical Pharmacology", pp.278~281 (1998), Hanwoori
- "Diuretics: Basic and clinical pharmacology.", pp.185~186
- "Acid-base metabolic disorders: Clinical Nephrology.", pp.178~179 (2001), Kwang Moon publishing Co
- "Acetazolamide and furosemide attenuate asthma induced by hyperventilation of cold, dry air.", pp.1518~23
- "Effect of acetazolamide and amiloride against sodium metabisulphite-induced bronchoconstriction in mild asthma", pp.1096~98
